# SDR AALA201712119018

- Difficulty date: November 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367273600600
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION TOP LAYER FLOOR PANEL 241BF BETWEEN FR 30 TO FR 33 AT LEFT BUTTLINE Y450 TO LEFT BUTTLINE Y953. REPLACED FLOOR PANEL 241BF BETWEEN FR 30 TO FR 33 AT LEFT BUTTLINE Y450 TO LEFT BUTTLINE Y953 PER SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
